MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA SOLID BACK 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA SOLID BACK 48MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 540-11-48D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
Doctor reported that the patient heard a crack from her hip post a right total hip.Using ct, it was noted that the patient had an acetabular fracture.The patient subsequently heard a second crack which x-ray revealed to be a peri-prosthetic femur fracture.The doctor decided to revise the hip using screws in the acetabular cup and a restoration modular hip stem and cable for the femoral prosthesis.The cup was removed and replaced with a cluster cup and screws.The femoral component was removed and a restoration modular hip stem was implanted per surgical protocol.Cables were applied and a trial reduction was performed.The final implants were impacted.The surgery was performed without incidence.

Brand Name
TRIDENT PSL HA SOLID BACK 48MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7062307
Report Number0002249697-2017-03404
Device Sequence Number13932259
Product Code LPH
UDI-Device Identifier04546540237811
UDI-Public04546540237811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2022
Device Catalogue Number540-11-48D
Device Lot Number60958101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight59